| Model Number |
QUADLINK IMPLANT SYSTEM, 10MM |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 04/03/2023, it was reported by a sales representative via (b)(4) that an ar-1288qis-100 quadlink implant system failed, they were unable to detect the root cause failure.This occurred during a case, the case was completed using another ar-1288qis-100.There was no patient effect reported.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to misuse of the device due to physical damage to the device.